# SDR TWRA0001

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND LEFT SIDE FUSELAGE OVERWING EMERGENCY LIGHT ONE INOPERABLE.  REPAIRED CONNECTOR DAMAGED BY WATER.  OPERATIONAL CHECK OK PER MM 33-51-00.  (X)
